# SDR 2012FA0000713

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: General aviation
- Aircraft: N132SD
- Make and model: Gulstm GV
- Aircraft serial: 537
- Aircraft time: 4,810 hours, 1,454 cycles
- Engine: Rroyce BR700710A110
- Engine time: 4,650 hours, 1,407 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bonding Strap
- Condition: Shorted
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  CREW REPORTED AN INTERMITTENT FIRE WARNING INDICATION ON NR 1 ENGINE, WHICH SUBSEQUENTLY TURNED INTO A STEADY INDICATION.  FOLLOWED PROCEDURES IN THE AFM IN ORDER TO CONFIRM OR EXCLUDE VALIDITY OF INDICATION.   DETERMINED INDICATION WAS FALSE.  MX VERIFIED THAT THE FIRE WAS FALSE, AND TROUBLESHOT THE DETECTION SYSTEM.  A BONDING LEAD POSITIONED TOO CLOSE TO THE LOOP "A" TERMINAL WAS FOUND TO BE THE PROBLEM. THE BONDING LEAD WAS REPOSITIONED TO ADD CLEARANCE.  CONTINUITY, RESISTANCE AND FUNCTION CHECKS IAW AMM INDICATE NORMAL FUNCTIONALITY.
